Illinois Journal of Mathematics

On conjugacy of homomorphisms of topological groups

Dong Hoon Lee and Ta-Sun Wu

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 694-699.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053429

Digital Object Identifier
doi:10.1215/ijm/1256053429

Mathematical Reviews number (MathSciNet)
MR0248273

Zentralblatt MATH identifier
0184.05203

Subjects
Primary: 22.20

Citation

Lee, Dong Hoon; Wu, Ta-Sun. On conjugacy of homomorphisms of topological groups. Illinois J. Math. 13 (1969), no. 4, 694--699. doi:10.1215/ijm/1256053429. https://projecteuclid.org/euclid.ijm/1256053429


Export citation